Differential and Integral Equations

Oscillations of systems of neutral differential equations

I. Győri and G. Ladas

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 1, Number 3 (1988), 281-286.

Dates
First available in Project Euclid: 19 June 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1371669556

Mathematical Reviews number (MathSciNet)
MR929915

Zentralblatt MATH identifier
0723.34057

Subjects
Primary: 34K15
Secondary: 34C15: Nonlinear oscillations, coupled oscillators

Citation

Győri, I.; Ladas, G. Oscillations of systems of neutral differential equations. Differential Integral Equations 1 (1988), no. 3, 281--286. https://projecteuclid.org/euclid.die/1371669556


Export citation